Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 119, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 26, 2007, 3:13 PM CDT for Waupaca County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2007, 3:13 PM CDT (20:13 UTC)
- Expired
- Jul 26, 2007, 4:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Waupaca County, WI
The radar
The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:14 PM CDT | HAIL 1 | Iola, WI | |
| Jul 26, 3:21 PM CDT | HAIL 1 | Scandinavia, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1156 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 262013 SVRGRB WIC135-262100- /O.NEW.KGRB.SV.W.0119.070726T2013Z-070726T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CDT THU JUL 26 2007 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN... * UNTIL 400 PM CDT * AT 310 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF WAUPACA TO 9 MILES NORTHWEST OF WAUPACA...AND MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... WHITE LAKE...WEYAUWEGA...SCANDINAVIA AND RURAL. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893 $$ KURIMSKI
3 follow-up statements
000 WWUS53 KGRB 262026 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT THU JUL 26 2007 WIC135-262100- /O.CON.KGRB.SV.W.0119.000000T0000Z-070726T2100Z/ WAUPACA- 326 PM CDT THU JUL 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WESTERN WAUPACA COUNTY... AT 322 PM...DOPPLER RADAR CONTINUED TO INDICATE A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED ALONG A LINE EXTENDING FROM IOLA TO 6 MILES NORTHWEST OF KING...OR ALONG A LINE EXTENDING FROM 11 MILES NORTH OF WAUPACA TO 8 MILES NORTHWEST OF WAUPACA...MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OGDENSBURG...WHITE LAKE...WEYAUWEGA...WAUPACA...RURAL AND LIND CENTER. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893 $$ KURIMSKI
000 WWUS53 KGRB 262047 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT THU JUL 26 2007 WIC135-262100- /O.CON.KGRB.SV.W.0119.000000T0000Z-070726T2100Z/ WAUPACA- 346 PM CDT THU JUL 26 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WESTERN WAUPACA COUNTY... AT 343 PM...DOPPLER RADAR CONTINUED TO INDICATE A LARGE SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED ALONG A LINE EXTENDING FROM SCANDINAVIA TO RURAL...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF WAUPACA TO 8 MILES WEST OF WAUPACA...MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE LAKE...WEYAUWEGA...WAUPACA...LIND CENTER AND KING. SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893 $$ KURIMSKI
000 WWUS53 KGRB 262054 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 354 PM CDT THU JUL 26 2007 WIC135-262104- /O.EXP.KGRB.SV.W.0119.000000T0000Z-070726T2100Z/ WAUPACA- 354 PM CDT THU JUL 26 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAUPACA COUNTY EXPIRES AT 400 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS AND ADDITIONAL THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 11 PM. LAT...LON 4468 8892 4468 8922 4424 8922 4424 8893 $$ KURIMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:08 AM CDT, 12 hours 5 minutes earlier.
Area forecast discussion, Jul 26, 3:08 AM CDT, 12 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 308 AM CDT THU JUL 26 2007 .SHORT TERM...TODAY/TONIGHT/FRIDAY. MAIN EVENT DURING THIS PERIOD WILL BE ASSOCIATED HEAVY PCPN/SVR POTENTIAL WITH CDFNT PASSAGE TONIGHT. BUT FIRST...AN ISOLD BAND OF SHRA/TSRAS CONTINUES THIS AM ALONG A SURFACE CONVERGENT REGION EXTENDING FROM FLORENCE TO OSH EARLY THIS AM. THE INDIVIDUAL CELLS ARE MOVING MAINLY DUE SOUTH HOWEVER THE LINE IS DRIFTING GRADUALLY EASTWARD. THE GFS MODEL APPEARS TO BE LATCHING ON THIS TREND THE BEST SO WILL LEAN TWD THAT MODEL THROUGH 18Z TODAY. PCPN ALSO BEING AIDED WITH GENERAL HEIGHT FALLS DUE TO UPPER LOW TO THE EAST AND NRN PLAINS SHORT WAVE WITH FRONTAL SYSTEM...ALONG WITH A MOIST UNSTABLE AIRMASS AND VERTICAL WIND SHEAR. SLOW MOVEMENT OF THE INDIVIDUAL CELL AIDING WITH LOCALLY HEAVY RAINFALL...BUT MOVING ENOUGH AT THIS TIME TO PRODUCE ANY LOCAL FLOODING PROBLEMS. GROUND TRUTH REPORT FROM AROUND THE CLI AREA REPORTED HEAVY RAIN SO WILL ADD HEAVY RAIN WORDING EVEN THOUGH THE MENTION WILL BE ISOLD TO SCT IN THE GOING FCST. WILL CONTINUE SCT MENTION INTO THE AFTN HOURS OVER ERN DUE TO LOCATION OF LAKE BREEZE BOUNDARY AND UPPER HEIGHT FALLS AND CHC TO LOCATIONS WEST. EXPECT THE PCPN ALONG AND NEAR THE CDFNT TONIGHT TO BE EXCESSIVE DUE TO THE HIGH PW/S AND UPPER HEIGHT FALLS FROM THE PHASED SYSTEMS. WILL UP POP MENTION A TAD ABOVE LIKELY. SPC HAS PUT MUCH OF THE GRB CWA IN DAY 1 SLIGHT RISK. WITH HIGH WET BULB...MAIN SVR POTENTIAL WILL BE DAMAGING WINDS AND HEAVY RAIN. NEAR SEVERE HAIL POSSIBLE WITH STRONGER STORMS LATER TONIGHT. WILL GO INTO MORE DETAIL IN THE MORNING HWO. LATEST MODEL RUNS SUPPORT THE CURRENT CHC WORDING FOR FRIDAY MORNING AND OVER MAINLY THE SOUTHEAST HALF OF THE CWA. DUE NOTE THAT MODEL SURFACE DEWPOINTS DO NOT FALL THAT MUCH FOR FRIDAY SO SOME POTENTIAL OF PCPN TO LINGER LONGER. AS FRONT DRIVES SOUTH...PCPN WILL EVENTUALLY END LATER FRIDAY AS HIGH PRESSURE SYSTEM BUILDS IN. .LONG TERM...FRI NGT THRU NXT WED. MAIN FCST CHALLENGE WL BE TEMPS THRU THE PERIOD AS RATHER TRANQUIL WEATHER PATN SETS UP OVR NE WI. HI PRES OVR THE UPR MIDWEST WL BUILD SEWD INTO THE WRN GREAT LKS RGN FRI NGT BRINGING MOSTLY CLR SKIES AND RELATIVELY LGT WNDS TO NE WI. MAY NEED TO LWR MIN TEMPS A COUPLE OF DEGS AS DRIER AIRMASS SENDS DEW PTS DOWN INTO THE 50S (EVEN A FEW UPR 40S PSBL OVR NRN WI). THIS AREA OF HI PRES TO BE ESSENTIALLY OVRHD ON SAT WHICH SHOULD PROVIDE FOR A MOSTLY SUNNY DAY WITH SEASONAL TEMPS. AREAS NEAR LK MI TO BE COOLER AS NE WNDS TO PREVAIL. LITTLE IF ANY CHG EXPECTED INTO SAT NGT WITH THE HI PRES PARKED OVR WI. ANTICIPATE ANOTHER MOSTLY CLR NGT WITH TEMPS SIMILAR TO THOSE WITNESSED FRI NGT. SLIGHTLY WARMER CONDITIONS ARE EXPECTED FOR SUNDAY AS THE ROCKIES UPR RDG EDGES EWD A BIT TOWARD THE PLAINS. HI PRES AT THE SFC STILL IN OUR VCNTY...THUS ANOTHER MOSTLY SUNNY DAY ANTICIPATED. MDLS HINT AT A WEAK SYSTEM TO SLIDE DOWN THE EDGE OF THE UPR RDG ACROSS ONTARIO SUNDAY NGT INTO MON. ANY PCPN SHOULD REMAIN TO OUR NORTH AND EAST...HOWEVER NE WI COULD GET SOME OF THE CLDS FROM THIS SYSTEM ESP FAR NE SECTIONS OF THE STATE. PARTLY CLDY SKIES AT WORST WHICH WL NOT IMPACT TEMPS (IF AT ALL). THE UPR RDG CONTS TO EDGE CLOSER BY MON AND REACHES THE UPR MIDWEST WITH 8H TEMPS REACHING THE UPR TEENS CELSIUS. THE GFS MAY BE TOO AGGRESSIVE WITH THE WARM-UP AND HAVE KEPT TEMPS IN LINE WITH PREV FCST. THE ERN PERIPHERY OF THE UPR RDG TO REACH WRN WI BY TUE BRINGING VERY WARM TEMPS BACK TO THE RGN. WL HAVE TO WATCH FOR ANY POTENTIAL SHRTWVS ROTATING AROUND THE RDG WHICH COULD MOV INTO WI AND SET OFF SOME PCPN. NOTHING EVIDENT AT THIS TIME FOR TUE...THEREFORE WL CONT WITH THE DRY FCST. BY THE MIDDLE OF NXT WEEK...MDLS HINT AT A DECENT SHRTWV TROF TO BE TRAVERSING ACROSS THE CANADIAN PRARIE. WHILE THE CORE OF THIS SYSTEM TO REMAIN WELL TO OUR NORTH (VCNTY WRN ONTARIO BY 00Z THU)...IT WL SERVE TO WEAKEN THE UPR RDG A BIT OVR THE UPR MIDWEST/WRN GREAT LKS. HAVE LEFT FCST DRY...BUT THE BRUNT OF THE TRULY HOT WEATHER APRS TO REMAIN TO OUR WEST. && .AVIATION...SCT TSTMS WILL CONTINUE OVER EASTERN WI NEAR AND ALONG PERSISTENT LAKE BREEZE BOUNDARY. TSRA/S WILL BE ON THE INCREASE THIS AFTERNOON OVER THE REST OF THE STATE AS A CDFNT APPROACHES NORTHWEST WISCONSIN. THE CDFNT IS EXPECTED TO REACH SE WISCONSIN FRIDAY MORNING. A FEW STORMS MAY CONTAIN DAMAGING WINDS AND VERY HEAVY RAINFALL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/KALLAS
Hazardous weather outlook, Jul 26, 11:07 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1107 AM CDT THU JUL 26 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1107 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS OVER MOST OF THE FORECAST AREA LATER THIS AFTERNOON AND INTO TONIGHT. ALTHOUGH ISOLATED STORMS MAY PRODUCE WIND DAMAGE OR MARGINALLY SEVERE HAIL...THE PRIMARY THREAT SHOULD BE HEAVY RAINFALL. THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON...AND BECOME FAIRLY WIDESPREAD TONIGHT...AS A COLD FRONT MOVES THROUGH THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL END FRIDAY MORNING AS THE COLD FRONT MOVES SOUTH OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-564-271145- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1107 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THE STORMS WILL BECOME MORE NUMEROUS TONIGHT AS A COLD FRONT FRONT APPROACHES AND MOVES THROUGH THE REGION. ALTHOUGH SOME STORMS MAY PRODUCE SOME GUSTY WINDS AND SMALL HAIL...THE PRIMARY THREAT SHOULD BE HEAVY RAINFALL. AREAS OF MARINE FOG...LOCALLY DENSE...WILL AFFECT THE MARINE FORECAST AREA THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL END FRIDAY MORNING AS THE COLD FRONT MOVES SOUTH OF THE STATE. KIECKBUSCH
In the hours before
Special weather statement, Jul 26, 2:54 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT THU JUL 26 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 254 PM CDT THU JUL 26 2007 ...THUNDERSTORMS DEVELOPING ACROSS CENTRAL AND NORTHEAST WISCONSIN... THUNDERSTORMS WITH TORRENTIAL RAIN...FREQUENT LIGHTNING...SMALL HAIL AND WIND GUSTS OVER 30 MPH WILL CONTINUE TO DEVELOP AND DRIFT ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON. ADDITIONAL STORMS WILL AFFECT THE AREA TONIGHT AS A COLD FRONT MOVES THROUGH THE STATE. THESE STORMS WILL ALSO CONTAIN HEAVY RAIN AND GUSTY WINDS. STAY TUNED TO NOAA WEATHER RADIO AND YOUR FAVORITE TELEVISION OR RADIO STATION FOR THE LATEST INFORMATION ON THE STORMY WEATHER. JKL
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:59 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 34 min |
| Jul 26, 4:16 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 26 min |
| Jul 26, 4:20 PM CDT | Flash Flood Warning | GRB | Waupaca | 115 min |
| Jul 26, 4:38 PM CDT | Flash Flood Warning | GRB | Lincoln, Oneida | 2 hr |
| Jul 26, 5:06 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 39 min |
| Jul 26, 6:25 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara | 65 min |
| Jul 26, 6:45 PM CDT | Marine Weather Statement | GRB | 90 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.